Fast algorithm for the 2-D new Mersenne number transform

  1. Lookup NU author(s)
  2. Deyadeen Alshibani
  3. Professor Said Boussakta
Author(s)Alshibani O, Boussakta S, Aziz M
Publication type Article
JournalSignal Processing
Year2001
Volume81
Issue
Pages1725-1735
ISSN (print)0165-1684
ISSN (electronic)1872-7557
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherElsevier
Actions    Link to this publication
Share